Research Repository

Fejer Type Inequalities for Harmonically (s,m)-Convex Functions

Baloch, Imran Abbas, Iscan, Imdat and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Fejer Type Inequalities for Harmonically (s,m)-Convex Functions. International Journal of Analysis and Applications, 12 (2). pp. 188-197. ISSN 2291-8639

[img]
Preview
Text
841-1995-1-PB.pdf - Published Version
Available under License Creative Commons Attribution.

Download (425kB) | Preview
Item Type: Article
Uncontrolled Keywords: inequality; convex functions; harmonically symmetric functions; Fejer type integral inequalities
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 13 May 2020 02:13
Last Modified: 10 Aug 2020 04:34
URI: http://vuir.vu.edu.au/id/eprint/40413
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar